# SDR AALA980124

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N878AA
- Make and model: Boeing 727223
- Aircraft serial: 21390
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Actuator
- Part number: ABB2042B
- Condition: Defective
- Location: Lt Te Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 1920 - AFTER TAKEOFF DURING CLIMB, FLAPS WERE RETRACTED AND A AMBER LEADING EDGE FLAP LGIHT ILLUMINATED ALONG WITH AN AMBER NR 7 SLAT LIGHT ILLUMINATED.  FLAPS WERE RETURNED TO 2 DEGREES AND RESELECTED TO 0 DEGREES, LEADING EDGE FLAP AMBER LIGHT ALONG WITH A GREEN EXTENDED LIGHT ILLUMINATED ON TEST PANEL.  ALTERNATE CHECKLIST WAS FOLLOWED.  AIRCRAFT LANDED ORD WITHOUT INCIDENT WITH NORMAL FLAP CONFIGURATION.  REPLACED NR 7 SLAT ACTUATOR.  OPS CHECK NORMAL.  SYSTEM LEAKED AND GROUND CHECKED NORMAL OPERATION.  (M)
